# SDR CA961112035

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T161329
- Condition: Missing
- Location: Gear Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICE CHECK FOUND LOWER PANEL AFT OF LANDING GEAR MISSING. TEMPORARY PANEL INSTALLED
